🌟 Beat allergies, not your schedule — 24/7 relief that keeps you winning!
HealthA2Z Fexofenadine Hydrochloride 180mg offers potent, non-drowsy allergy relief with a 24-hour effect. Each pack contains 120 tablets, providing a reliable, long-lasting solution to manage allergy symptoms efficiently and maintain peak daily performance.
A**R
Very Pleased with this Product
This is the generic version of the allergy medication I've used for years. It works exactly the same as the non-generic at a much lower price. I highly recommend it!
S**T
Works for me
This brand works just as well as the name brand, and it's much cheaper. I've ordered multiple times and I never have a problem with quality or delivery.
P**R
Exactly the same as Brand Name, but so much cheaper.
Taking Allegra brand name is a complete waste of money. This stuff is exactly the same and much less expensive. I have to use it every day and I love it. Been using it for about a year now, and it does the job exactly the same as the brand name. The pill is the same size as the brand name and is easy to swallow. No need to waste money; go with this.
N**Y
Es buena pero no 100%
Dice 24 horas de alivio pero antes de las 18 horas estaba nuevamente mal de mi alergia, también me he sentido un poco mareada en el día cuando la tomo. Siempre he tomado Allegra y no produce esto pero quise intentar con el mismo componente y por el precio más económico. Pero…..
K**N
Great value
Great product...great price
S**E
Great value. Affordable. Effective. A+
Great value! What a find. Affordable. Effective. A+
J**S
Effective for 24 hours and a great price
As effective as Allegra, Equate, and Walgreens brands. The difference is that it’s 24 hr and a whole bunch of em in one jar. It’s been hard to find 24hr big jars in store. This is just as good and less expensive. Will continue to purchase these here in the future.
M**R
Ok
Ok
Trustpilot
1 month ago
1 day ago